Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 20, 2015, 7:43 PM EDT for Talbot County, Maryland. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2015, 7:43 PM EDT (23:43 UTC)
- Expired
- Apr 20, 2015, 8:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:27 PM EDT | MARINE TSTM WIND 45 | 15 Ese Galesville, MD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WWUS81 KPHI 202343
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT MON APR 20 2015
MDZ015-019-020-210030-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
743 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
TALBOT AND SOUTHWESTERN CAROLINE COUNTIES...
AT 742 PM EDT...A STRONG THUNDERSTORM WAS OVER PLUM POINT...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...ROMANCOKE...ST. MICHAELS...OXFORD...COPPERVILLE...
HARMONY...TANYARD...SKIPTON...TILGHMAN ISLAND...MATTHEWS...
GRASONVILLE...HAMBLETON AND CORDOVA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3882 7631 3886 7635 3885 7638 3889 7634
3883 7629 3890 7629 3879 7620 3894 7621
3891 7630 3892 7630 3899 7617 3878 7587
3865 7615 3871 7624 3876 7622 3872 7630
3878 7629 3867 7634 3876 7638
TIME...MOT...LOC 2342Z 232DEG 27KT 3862 7648
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 20, 6:41 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 20, 6:41 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 641 PM EDT MON APR 20 2015 .SYNOPSIS... A WARM FRONT JUST NORTHWEST OF INTERSTATE 95 WILL MERGE WITH AN EASTWARD MOVING COLD FRONT AND PUSH OUT TO SEA BY MORNING. SEVERAL REINFORCING COLD FRONTS WILL MOVE SOUTHEAST THROUGH THE MID ATLANTIC STATES TUESDAY, WEDNESDAY AND THURSDAY AFTERNOONS. LOW PRESSURE WILL CROSS TO THE SOUTH OF THE AREA SATURDAY INTO SATURDAY NIGHT. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 630 PM ESTF: NOT MUCH CHANGE FROM THE 455 PM ESTF. THE HRRR CONTINUES THE DEVELOPMENT SO WE HOLD ONTO THAT FOR NOW AND THE 12Z SPCWRF IS NOT TOO BAD, THOUGH IT APPEARS A TOUCH FAST. KRDG HAD 38 KT AT 2227Z. VERY GOOD FOR A SMALL STORM WITH ELEVATED ROATION AND PREVIOUS NORTHERLY FLOW. QSTNRY FRONT JUST NW OF I95. STRONGEST STORMS ANTICIPATED ALONG OR EAST OF THAT LATE THIS EVENING. SPC CONTINUES THE TORNADO WATCH FOR THE WRN/SWRN PARTS OF THE REGION UNTIL 10 PM. MORE SHOWERS AND SCT TSTMS WITH FROPA AROUND MIDNIGHT WEST -- 03 AM EAST. WINDS SHIFT WRLY BEHIND THE FRNT AND PRECIP ENDS MOST AREAS BY DAWN. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... DEEP LOW PRESSURE REMAIN ACROSS CANADA WHILE HIGH PRESSURE BUILDS OVER THE SE STATES. RATHER STRONG PRESSURE GRADIENT WILL CREATE MODERATE/GUSTY WINDS TUE. MOSTLY FAIR WEATHER IS EXPECTED. TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE LOW/MID 60S MOST AREAS. WEST WINDS 10 TO 15 MPH WITH GUSTS UP TO 20 MPH DURING THE AFTERNOON. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A PERSISTENT UPPER LEVEL TROUGH WILL SPIN OVER THE GREAT LAKES AREA WITH A GRADUAL PUSH TO EAST THROUGH THE WEEK, SETTLING OVER EXTREME NORTHEASTERN UNITED STATES AND SPINNING ACROSS EASTERN CANADA THROUGH THE WEEKEND. SEVERAL SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW WILL ROTATE THROUGH OUR AREA AND WE WILL SEE SHOWERS CROSS PARTS OF THE REGION THROUGH THE WEEK. A COLD FRONT WILL PUSH DOWN THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT, WITH A CHANCE FOR SOME SHOWERS ACROSS THE AREA. COLDER AIR LOCATED ALONG AND BEHIND THE FRONT MAY ALLOW FOR SOME SNOW FLAKES TO FALL ACROSS THE HIGHER TERRAIN OF THE SOUTHERN POCONOS. A SECOND COLD FRONT IS FORECAST TO ARRIVE BY THURSDAY EVENING BUT IT APPEARS TO LACK MUCH MOISTURE. THEREFORE, ONLY A FEW LIGHT SHOWERS ACROSS THE NORTHWESTERN AREAS MAY OCCUR AS THE MOISTURE LESSENS AS IT PUSHES THROUGH THE REGION. THE UPPER LOW FINALLY MOVES EASTWARD BUT THE CYCLONIC FLOW WILL REMAIN ACROSS THE REGION INTO THE WEEKEND WITH A CHANCE FOR SHOWERS CONTINUING. THE MODELS ARE SHOWING THAT A LOW PRESSURE SYSTEM WILL CROSS TO THE SOUTH OF THE REGION DURING THE WEEKEND. JUST HOW FAR NORTH THE SYSTEM GETS WILL DICTATE WHETHER OR NOT WE SEE SHOWERS PUSH NORTHWARD INTO OUR SOUTHERN AREAS. WE HAVE INCLUDED JUST A SLIGHT CHANCE FOR SOME SHOWERS FOR SATURDAY AND SATURDAY NIGHT ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR SUNDAY AND MONDAY WITH A DRY PERIOD EXPECTED ACROSS OUR REGION. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. THROUGH TONIGHT...TAFS HAVE UPDATED WITH SOME TIMING OF POTENTIALLY STRONGER TSTMS AND GUSTY WINDS PER HRRR. FIRST STORM VCNTY KRDG HAD A WEST GUST 38 KT AT 2227Z. IFR CIGS NW OF THE QSTRY FRONT, ESPECIALLY KABE. ELSEWHERE, VFR CIGS WITH A PERIOD OF IFR CONDS IN SHOWERS AND TSTMS TONIGHT. LIGHT WINDS, MOSTLY NE-SE NW OF THE QSTRY FNT AND SOUTHERLY GUSTING TO 15 KT SOUTH OF THE FRONT. ALL WINDS TURNING WNW OVERNIGHT POST LATE NIGHT CFP. TUE...VFR SCT-BKN AOA 4500 FT WITH GUSTY W WINDS 20-25 KT. OUTLOOK... TUESDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SUB-VFR SHOWERS POSSIBLE AS A COLD FRONT CROSSES THE REGION. THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED. && .MARINE... SCA CONDITIONS WILL CONTINUE ACROSS THE OCEAN AREAS THE REST OF TODAY...TONIGHT AND INTO TUESDAY. SCA FOR SEAS INTO TONIGHT AND THEN WINDS AND SEAS TUE. SCT TSTMS TONIGHT AND THEN FAIR WEATHER TUE. AREAS OF FOG INTO TONIGHT. SUB-SCA CONDITIONS ACROSS DEL BAY ATTM WITH PROBABLE HIGHER WAVES ACROSS THE MOUTH OF THE BAY AND POSSIBLY SOME HIGHER SEAS UP ACROSS THE SRN PART OF THE BAY. WE WILL KEEP THE SCA FLAG FOR AWHILE INTO THE EVENING BUT DROP IT ACROSS NRN DEL BAY. IT MAY NEED TO BE ISSUED THERE AGAIN FOR WINDS G25 FOR TUESDAY. SCT TSTMS TONIGHT BUT FAIR WEATHER FOR TUE. OUTLOOK... WEDNESDAY...SEAS WILL INCREASE AND NEAR 5 FEET DURING THE AFTERNOON BUT SHOULD SUBSIDE FAIRLY QUICKLY. WINDS WILL GUST AROUND 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME ON WEDNESDAY. THURSDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. FRIDAY...WINDS WILL BE GUSTY OUT OF THE NORTHWEST AND A SMALL CRAFT ADVISORY MAY BE NEEDED. SATURDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. && .EQUIPMENT... WILL TRY TO RESTORE PHL NWR SHORTLY. ITS OUTAGE SINCE ABOUT 557P. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ431-450>455. && SYNOPSIS...MEOLA NEAR TERM...DRAG/O'HARA 641 PM SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...DRAG/MEOLA/O'HARA 641PM MARINE...DRAG/MEOLA/O'HARA EQUIPMENT...
Hazardous weather outlook, Apr 20, 3:56 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT MON APR 20 2015 NJZ001-007>010-012>015-020-026-PAZ055-062-212000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-MONROE-NORTHAMPTON- 356 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-061-070-071- 101>106-212000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-CUMBERLAND-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 356 PM EDT MON APR 20 2015 ...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ019-022>025-027-PAZ054-212000- INLAND SUSSEX-DELAWARE BEACHES-NORTHWESTERN BURLINGTON-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON- 356 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON INTO THIS EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-212000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 356 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-212000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON INTO THIS EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-212000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 356 PM EDT MON APR 20 2015 ...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 20, 5:04 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON APR 20 2015
PAZ060-202130-
BERKS-
504 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...
AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER MOUNT GRETNA
HEIGHTS...OR NEAR CORNWALL...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMBURG...WOMELSDORF...NEWMANSTOWN...SHOEMAKERSVILLE...BERNVILLE...
STRAUSSTOWN...LENHARTSVILLE AND CENTERPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7599 4056 7587 4031 7614 4036 7621
4037 7623 4049 7643
TIME...MOT...LOC 2103Z 216DEG 30KT 4022 7642
HEAVENERSpecial weather statement, Apr 20, 5:39 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT MON APR 20 2015
PAZ060-202230-
BERKS-
539 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...
AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER KLEINFELTERSVILLE...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...KUTZTOWN...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...LENHARTSVILLE...SPRING
RIDGE...FAIRVIEW HGTS...CENTERPORT...WEST LAWN...WEST WYOMISSING AND
WYOMISSING HILLS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4053 7619 4058 7605 4057 7602 4061 7600
4054 7575 4026 7606 4031 7614 4036 7621
4037 7623 4041 7630
TIME...MOT...LOC 2139Z 218DEG 26KT 4031 7623
HEAVENERSpecial weather statement, Apr 20, 7:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT MON APR 20 2015
MDZ015-019-020-210030-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
743 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
TALBOT AND SOUTHWESTERN CAROLINE COUNTIES...
AT 742 PM EDT...A STRONG THUNDERSTORM WAS OVER PLUM POINT...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...ROMANCOKE...ST. MICHAELS...OXFORD...COPPERVILLE...
HARMONY...TANYARD...SKIPTON...TILGHMAN ISLAND...MATTHEWS...
GRASONVILLE...HAMBLETON AND CORDOVA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3882 7631 3886 7635 3885 7638 3889 7634
3883 7629 3890 7629 3879 7620 3894 7621
3891 7630 3892 7630 3899 7617 3878 7587
3865 7615 3871 7624 3876 7622 3872 7630
3878 7629 3867 7634 3876 7638
TIME...MOT...LOC 2342Z 232DEG 27KT 3862 7648
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:45 AM EDT | Gale Warning | PHI | 5 hr | |
| Apr 20, 5:04 PM EDT | Special Weather Statement | PHI | Berks | 26 min |
| Apr 20, 5:39 PM EDT | Special Weather Statement | PHI | Berks | 51 min |
| Apr 20, 10:32 AM EDT | River Flood Warning | PHI | New Castle | 7 days |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.